# SDR AALA20130918012

- Difficulty date: September 18, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 63,088 hours, 32,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED UNABLE TO PRESSURIZE WITH RT PACK WITH LT PACK ON PLACARD.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT PACK THAT HAD SEIZED.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
